Bandwidth selection in marker dependent kernel hazard estimation

Gámiz Pérez, María Luz ; Janys, Lena ; Martínez Miranda, María Dolores ; Nielsen, Jens Perch

Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Computational Statistics & Data Analysis
Volume: 68
Page range: 155-169
Place of publication: New York, NY [u.a.]
Publishing house: Elsevier
ISSN: 0167-9473
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item